A singly exponential stratification scheme for real semi-algebraic varieties and its applications

B. Chazelle, H. Edelsbrunner, L. Guibas, M. Sharir, in:, Springer, 1989, pp. 179–193.

Download
No fulltext has been uploaded. References only!

Conference Paper | Published
Author
; ; ;
Series Title
LNCS
Publishing Year
Date Published
1989-07-24
Volume
372
Page
179 - 193
Conference
ICALP: Automata, Languages and Programming
IST-REx-ID

Cite this

Chazelle B, Edelsbrunner H, Guibas L, Sharir M. A singly exponential stratification scheme for real semi-algebraic varieties and its applications. In: Vol 372. Springer; 1989:179-193. doi:10.1007/BFb0035760
Chazelle, B., Edelsbrunner, H., Guibas, L., & Sharir, M. (1989). A singly exponential stratification scheme for real semi-algebraic varieties and its applications (Vol. 372, pp. 179–193). Presented at the ICALP: Automata, Languages and Programming, Springer. https://doi.org/10.1007/BFb0035760
Chazelle, Bernard, Herbert Edelsbrunner, Leonidas Guibas, and Micha Sharir. “A Singly Exponential Stratification Scheme for Real Semi-Algebraic Varieties and Its Applications,” 372:179–93. Springer, 1989. https://doi.org/10.1007/BFb0035760.
B. Chazelle, H. Edelsbrunner, L. Guibas, and M. Sharir, “A singly exponential stratification scheme for real semi-algebraic varieties and its applications,” presented at the ICALP: Automata, Languages and Programming, 1989, vol. 372, pp. 179–193.
Chazelle B, Edelsbrunner H, Guibas L, Sharir M. 1989. A singly exponential stratification scheme for real semi-algebraic varieties and its applications. ICALP: Automata, Languages and Programming, LNCS, vol. 372. 179–193.
Chazelle, Bernard, et al. A Singly Exponential Stratification Scheme for Real Semi-Algebraic Varieties and Its Applications. Vol. 372, Springer, 1989, pp. 179–93, doi:10.1007/BFb0035760.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar